Alert archive / West Virginia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 64, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 16, 2016, 4:12 PM EDT for Jackson County, Roane County, West Virginia. It was in force for 33 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2016, 4:12 PM EDT (20:12 UTC)
- Expired
- Jun 16, 2016, 4:45 PM EDT
- In force
- 33 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jackson County, WV, Roane County, WV
The radar
The Charleston,WV radar (KRLX), 65 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 4:21 PM EDT | HAIL 1 | 3 Wnw Sandyville, WV | OBSERVED ONE MILE EAST OF SILVERTON EXIT ON I-77 |
| Jun 16, 4:42 PM EDT | HAIL 1.25 | 2 Ssw Reedy, WV | |
| Jun 16, 4:44 PM EDT | TSTM WND DMG | 5 Nw Spencer, WV | 4 TO 6 DIAMETER TREE LIMBS WERE REPORTED |
| Jun 16, 4:44 PM EDT | TSTM WND DMG | 5 Nw Spencer, WV | 4 TO 6 DIAMETER TREE LIMBS WERE REPORTED DOWN AT ROANE COUNTY GOLF COURSE. |
| Jun 16, 4:44 PM EDT | HAIL 1.75 | 5 Nw Spencer, WV | 4 TO 6 DIAMETER TREE LIMBS WERE REPORTED |
| Jun 16, 4:44 PM EDT | HAIL 1.75 | 5 Nw Spencer, WV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 1:58 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.2 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 749 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 1266 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
744
WUUS51 KRLX 162012
SVRRLX
WVC035-087-162045-
/O.NEW.KRLX.SV.W.0064.160616T2012Z-160616T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
412 PM EDT THU JUN 16 2016
THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ROANE COUNTY IN CENTRAL WEST VIRGINIA...
CENTRAL JACKSON COUNTY IN NORTHWESTERN WEST VIRGINIA...
* UNTIL 445 PM EDT
* AT 412 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
SANDYVILLE... OR NEAR RIPLEY...MOVING EAST AT 70 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RIPLEY...SPENCER...RAVENSWOOD...SANDYVILLE...REEDY...FAIRPLAIN...
HARMONY...GAY...GANDEEVILLE...LOONEYVILLE...COTTAGEVILLE...EVANS...
STATTS MILLS AND LEROY.
THIS INCLUDES INTERSTATE 77 IN WEST VIRGINIA BETWEEN MILE MARKERS 130
AND 149.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3894 8154 3892 8150 3893 8148 3887 8124
3886 8124 3885 8125 3885 8124 3862 8131
3879 8184 3882 8187 3894 8180 3892 8177
3893 8176 3896 8178 3899 8177
TIME...MOT...LOC 2012Z 286DEG 59KT 3887 8167
HAIL...1.00IN
WIND...60MPH
$$
251 follow-up statement
228
WWUS51 KRLX 162033
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
433 PM EDT THU JUN 16 2016
WVC035-087-162045-
/O.CON.KRLX.SV.W.0064.000000T0000Z-160616T2045Z/
ROANE WV-JACKSON WV-
433 PM EDT THU JUN 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHWESTERN ROANE AND EAST CENTRAL JACKSON COUNTIES...
AT 433 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
SPENCER...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
RIPLEY...SPENCER...SANDYVILLE...REEDY...FAIRPLAIN...LOONEYVILLE...
HARMONY...GAY...STATTS MILLS...GANDEEVILLE AND LEROY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3894 8154 3892 8150 3893 8148 3887 8124
3886 8124 3885 8125 3885 8124 3862 8131
3876 8176 3896 8163
TIME...MOT...LOC 2033Z 291DEG 25KT 3885 8151
HAIL...1.00IN
WIND...60MPH
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:02 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jun 16, 3:02 PM EDT, 1 hour 10 minutes before
Area Forecast Discussion National Weather Service Charleston WV 302 PM EDT THU JUN 16 2016 .SYNOPSIS... Strong compact mid level disturbance drops southeast through our vicinity tonight. Severe storms possible. Drier air Friday night through the weekend. && .NEAR TERM /THROUGH FRIDAY/... MESOSCALE UPDATE... Have updated the grids to reflect svr watch...specifically the wx grids to finesse the svr attributes. Otherwise...just some tweaks on timing of convective line with much of the forecast reasoning remaining the same from the morning update. Convective line beginning to ramp up in the vicinity of the front from CMH/ZZV/PHD right on schedule. This will continue to strengthen and speed up with the help of cold pool propagation potential. There remains uncertainty just how far to the W the line materializes...again with areas across NE KY to S WV/SW VA more entrenched in dry air. However...as mentioned in the update below...any storms that make it into that area have a svr potential. Key conceptional environmental ingredients continue to be advertised by the models for a bowing convective line with damaging winds. Rich theta e feed into the NE side of low pressure over the Upper OH Valley amidst relatively weak mid level storm relative flow compared to in the lower levels further exacerbates the threat. The actual ambient mid level flow will be increasing to 40-45 kts amid a good amount of mid level dry air ahead of the upper trof. DCAPE values further support this wind threat as well. We will look for genesis up around NE OH around 16z and evolving into mainly a linear feature as it races SE. Timing looks to be 18-19z for OH River and should be exiting the mountains by 22Z. There remains considerable uncertainty regarding just how far to the SW the convective line develops. There exists some capping over E KY and SW WV and the concern is the dry air will hinder development. Having said that any storms that do make it into these areas will be capable of damaging winds as well. Given the uncertainty though...have elected to trim back pops into the low chances as one heads SW of a line from Point Pleasant to Charleston to Beckley. As noted above the primary threat is by far damaging winds...however large hail remains a threat as well given steepening lapse rates. The tornado threat is low but a few spinups along the line cannot be ruled out. The flood threat remains low given the speed of the system but downpours are likely in any storms which could cause some urban issues. Temps today will make a run into the upper 80s and winds will be gusty absent any convection as well given efficient momentum transfer and a mixed layer up to H7. PREVIOUS DISCUSSION BELOW... Late tonight...flow will turn more northwesterly and weaken...as the low continues to sag south of the area. There will still be some lingering showers tonight as moisture and energy wrap around the low...but drier...and cooler air will gradually filter into the region for Friday. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... Excellent agreement and consistency among the models as ridging at the surface and aloft builds in behind the departing upper low and showers. The upper ridge axis will be far enough west to keep the really hot air off to the west. Thus...a tranquil period with dry weather and plenty of sunshine...with only slightly above normal temperatures...are expected for the weekend. && .LONG TERM /MONDAY THROUGH THURSDAY/... Models are consistent in driving a cold front across the area early next week in the continuing northwest flow aloft. However...while there are still timing differences among the models...all are slower but still quite progressive in bringing this front through during Tuesday. For Monday...still dry weather as high pressure shifts east of the area...but somewhat warmer and more humid Monday on southerly flow. Expect scattered showers and storms to accompany the front on Tuesday. Cooler and drier high pressure moves in for the remainder of the work week. No heat wave is seen in the near future. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... A strong to svr line of convection will race SE thru SE OH and into WV by 21Z. The threat for damaging winds remains the primary hazard...though large hail will be possible as well. Confidence on the SW extent of the line remains in question with low confidence on direct impact for KHTS/KCRW/KBKW such that VCTS was used in the TAF period for this aftn. Confidence high enough on direct impact for N terminals for inclusion of 1 to 2 hr IFR groups with strong but not svr gusts...at least until closer to impact with amendments. Winds will be gusty even outside of convection this aftn with a well mixed atmosphere. Gusty winds to 30 kts are possible outside of convection thru 22z. T Main line of convection should exit to the east of the higher terrain by 00Z...although widespread mvfr and local ifr conditions are expected to develop later tonight as the upper low drops down behind frontal passage. Gradual improvement on Friday back into VFR as low stratus sct out from N to S. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY... FORECAST CONFIDENCE...High across SE OH/N WV thru evening...low to medium S WV thru evening. ALTERNATE SCENARIOS: Timing of convection this aftn may vary an hour. Timing and development of mvfr/ifr conditions post convection tonight could vary. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H H H H H H H M HTS CONSISTENCY H H H H H H H H H H H M BKW CONSISTENCY H H H H H H H H M M M L EKN CONSISTENCY H H H H H H L H H M M M PKB CONSISTENCY H H H M M H H H H H H M CKB CONSISTENCY H H H H H L H H H H M M AFTER 18Z FRIDAY... IFR possible in lingering showers Friday morning. && .HYDROLOGY... In the rounds of convection on Wednesday afternoon and Wednesday night...heaviest rains were mostly in the Big Sandy/Tug and Russell Forks and Twelvepole Creek drainages...some spilled over into the Guyandotte Basin. One gauge in southern Wayne County in the Cabwaylingo State Forest had 2.5 inches of rain. Another small maximum hit the Hts asos with 2.17 inches. Harts of Lincoln County had 2.4 inches. No significant flooding reported. A secondary rain maximum in past 24 hours was from southern Perry County Ohio east across Washington County into Pleasants County WV. The heaviest rains this afternoon and overnight tonight figured over northern and central West Virginia...or further northeast from the past 24 hour rainfall. So most of this area can handle a 1 to 2 inch downpour. Training appeared more likely further to the north through east...but we will monitor how the convective complex evolves today. If we get a break this morning...will try to reset the storm total rain on our 88D. Yet...at 08z showers still lingering over mountain counties. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...JMV/30 NEAR TERM...30 SHORT TERM...JMV LONG TERM...JSH/JMV AVIATION...30
Hazardous weather outlook, Jun 16, 2:06 PM EDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 206 PM EDT THU JUN 16 2016 OHZ066-067-075-083>087-WVZ006>008-014-015-036-171815- PERRY-MORGAN-ATHENS-JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH- CABELL-MASON-JACKSON WV-PUTNAM-KANAWHA-FAYETTE- 206 PM EDT THU JUN 16 2016 ...SEVERE THUNDERSTORM WATCH 261 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING WITH DAMAGING WINDS THE PRIMARY THREAT. IN ADDITION...THUNDERSTORMS WILL CONTAIN HEAVY DOWNPOURS...CAUSING POOR DRAINAGE AND STREET FLOODING. IF REPETITIVE STORMS OCCUR...LOCALIZED FLASH FLOODING MAY DEVELOP. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ101>103-105-VAZ003-004-WVZ005-013-024>026-033>035-171815- GREENUP-CARTER-BOYD-LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-LINCOLN- MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH- 206 PM EDT THU JUN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHWEST VIRGINIA...AND PORTIONS OF SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING WITH DAMAGING WINDS THE PRIMARY THREAT. IN ADDITION...THUNDERSTORMS WILL CONTAIN HEAVY DOWNPOURS...CAUSING POOR DRAINAGE AND STREET FLOODING. IF REPETITIVE STORMS OCCUR...LOCALIZED FLASH FLOODING MAY DEVELOP. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ076-WVZ009>011-016>020-027>032-037>040-046-047-171815- WASHINGTON-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-NICHOLAS-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 206 PM EDT THU JUN 16 2016 ...SEVERE THUNDERSTORM WATCH 261 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...WITH WIDESPREAD DAMAGING WINDS THE PRIMARY THREAT. IN ADDITION...THUNDERSTORMS WILL CONTAIN HEAVY DOWNPOURS...CAUSING POOR DRAINAGE AND STREET FLOODING. IF REPETITIVE STORMS OCCUR...LOCALIZED FLASH FLOODING MAY DEVELOP. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 16, 3:51 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
351 PM EDT THU JUN 16 2016
OHZ075-076-085-WVZ009>011-162030-
WASHINGTON-ATHENS-MEIGS-PLEASANTS-TYLER-WOOD-
351 PM EDT THU JUN 16 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WASHINGTON...
SOUTHEASTERN ATHENS...WOOD...PLEASANTS AND NORTHWESTERN TYLER
COUNTIES...
AT 348 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES EAST OF BEVERLY TO 6 MILES EAST
OF ATHENS. MOVEMENT WAS SOUTHEAST AT 35 MPH.
WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS ALONG
WITH SOME HAIL.
LOCATIONS IMPACTED INCLUDE...
PARKERSBURG...ATHENS...MARIETTA...BELPRE...ST. MARYS...
MIDDLEBOURNE...COOLVILLE...VIENNA...WILLIAMSTOWN...PADEN CITY...
SISTERSVILLE...BELMONT...MINERALWELLS...BOAZ...TUPPERS PLAINS...
WASHINGTON...LUBECK...NEWPORT...MATAMORAS AND NORTH HILLS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 77 IN WEST VIRGINIA BETWEEN MILE MARKERS 164 AND 186.
INTERSTATE 77 IN OHIO BETWEEN MILE MARKERS 1 AND 14.
ROUTE 50 IN WEST VIRGINIA BETWEEN MILE MARKERS 1 AND 23.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3959 8135 3959 8128 3961 8128 3961 8127
3958 8127 3958 8125 3957 8104 3954 8104
3961 8095 3958 8089 3960 8085 3956 8082
3955 8079 3953 8078 3931 8118 3931 8122
3928 8123 3906 8162 3929 8212 3962 8142
TIME...MOT...LOC 1948Z 293DEG 32KT 3953 8149 3931 8197
25The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:29 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 19 min |
| Jun 15, 10:40 PM EDT | Special Weather Statement | RLX | Mason | 65 min |
| Jun 16, 12:01 AM EDT | Special Weather Statement | RLX | Doddridge, Tyler | 59 min |
| Jun 16, 12:13 AM EDT | Special Weather Statement | RLX | McDowell, Wyoming | 47 min |
| Jun 16, 3:51 PM EDT | Special Weather Statement | RLX | Pleasants, Wood | 39 min |
| Jun 16, 4:01 PM EDT | Severe Thunderstorm Warning | RLX | Wood | 29 min |
| Jun 16, 4:31 PM EDT | Severe Thunderstorm Warning | RLX | Kanawha, Mason, Putnam | 29 min |
| Jun 16, 4:38 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Gilmer, Lewis, Ritchie | 37 min |
| Jun 16, 4:40 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Roane, Wirt | 35 min |
| Jun 16, 4:56 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Harrison, Lewis, Upshur | 49 min |
| Jun 16, 5:03 PM EDT | Severe Thunderstorm Warning | RLX | Gilmer, Lewis, Ritchie | 27 min |
| Jun 16, 5:41 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan, Raleigh, Wyoming | 34 min |
| Jun 16, 5:45 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Lewis, Randolph, Upshur | 45 min |
| Jun 16, 5:54 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan | 21 min |
| Jun 16, 6:05 PM EDT | Severe Thunderstorm Warning | RLX | Clay, Nicholas, Webster | 40 min |
| Jun 16, 6:07 PM EDT | Severe Thunderstorm Warning | RLX | Raleigh, Wyoming | 37 min |
| Jun 16, 6:09 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas | 36 min |
| Jun 16, 6:23 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph, Webster | 52 min |
| Jun 16, 6:52 PM EDT | Severe Thunderstorm Warning | RLX | Nicholas, Pocahontas, Webster | 53 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.